# SDR CALA2024042201168

- Difficulty date: April 18, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N29971
- Make and model: Boeing 787-9
- Aircraft serial: 60147
- Aircraft time: 29,988 hours, 2,830 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID SMELL NOTED IN AFT GALLEY AND AT DR 2 FOR ABOUT 2 MIN SHORTLY AFTER T/O THEN DISSIPATED, SPOKE WITH CAPT AND ASKED IF GALLEY HEATERS WERE ON, AFTER SDR FLAGGED. SPEAKING TO F/A HE MENTIONED THEY WERE ON FULL HIGH. SINCE THEN THEY HAVE BEEN PLACED TO OFF. COMPLIED INSPECTION PER FIM B787-A-21-20-F5-72A-421A NO ODOR OR SMOKE ,DURINGCREW BRIEF  EVERY THING IS NORMAL NOW.COMPLIED FORM 46-6020 TOMC NOTIFIED.
